MAUDE Adverse Event Report: STRYKER SPINE-US ES2 INTEGRATED BLADE SCREW SIZE L 4.5X35MM; PEDICLE SCREW SPINAL SYSTEM.

STRYKER SPINE-US ES2 INTEGRATED BLADE SCREW SIZE L 4.5X35MM; PEDICLE SCREW SPINAL SYSTEM.
Catalog Number 482804435
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/02/2016
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during surgery, the screw did not be attached to the driver smoothly.The reduction thread of the screw seemed to be deformed.
 
Additional Manufacturer Narrative
Method: visual inspection; functional inspection; device history review; complaint history review; risk assessment; results: manufacturing records were reviewed and no anomalies were found.The submitted blade screw was functionally tested and found to accept a blocker without jamming.Conclusion: the reported event could not be confirmed and no product issue was found.
 
Event or Problem Description

Brand Name
ES2 INTEGRATED BLADE SCREW SIZE L 4.5X35MM
Common Device Name
PEDICLE SCREW SPINAL SYSTEM.
Manufacturer (Section D)
STRYKER SPINE-US
2 pearl court
allendale NJ 07401
MDR Report Key5458130
Report Number0009617544-2016-00076
Device Sequence Number357026
Product Code NKB
UDI-Device Identifier07613327002300
UDI-Public07613327002300
Combination Product (Y/N)N
PMA/510(K) Number
K122845
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/02/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Catalogue Number482804435
Device Lot Number140021
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/21/2016
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 02/02/2016
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date02/24/2016
Supplement Report FDA Received Date06/07/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age74 YR